# SDR ASAA2016051016724

- Difficulty date: May 10, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 31,025 hours, 9,553 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS INDICATES NR 1 ENGINE EGT INDICATION ERRORS REQUIRING REPLACEMENT OF S2 49.5 EGT PROBE AND CJ9 HARNESS.  ACFT GROUNDED.  REPLACED NR 1 ENGINE S2 T49.5 PROBE REF AMM 77-21-01 AND CJ9 HARNESS REF AMM 73-21-06, T49.5. OPS TEST NORMAL REF AMM 71-00-00-800-811-F00. CJ9 CORE HARNESS, OPS TST NORMAL REF AMM 73-21-00-700-802-F00.
